The Puerperal Blood Hasn’t Stopped Yet?

Illustration of The Puerperal Blood Hasn’t Stopped Yet?
Illustration: The Puerperal Blood Hasn’t Stopped Yet? post.healthline.com

Already 38 days of blood still came out 2hr in the 20th day disappeared but appeared again until now. It’s been injected 3 months ago. when is the blood stop? The word midwife is already in the fertile period

1 Answer:

Hello Via,


Puerperium or puerperium is a postpartum period where during this period can bleed like menstruation for 6-8 weeks or about 40 days. This period is the recovery period of the mother after childbirth, where the puerperal blood will remove the lining of the uterus and blood after delivery. No need to worry because the postpartum days are still in normal period but it should be noted if the puerperal blood is accompanied by several other symptoms which need to be examined immediately, some symptoms to watch out for include puerperal blood accompanied by unpleasant odors, fever, excess blood which can replace more pads often, feeling faint and dizzy, pale, the heartbeat becomes rapid and irregular and other symptoms such as abdominal pain and massive puerperal blood clots.


The method of contraception itself that can be used in the postpartum period or a safe period of breastfeeding include the use of an IUD, 3-month KB injection and the use of implants. If a family planning injection has been performed, it can already have protection from pregnancy, besides breastfeeding is also a natural method of contraception. If more than 40 days of bleeding persist later, an obstetrician and obstetrician should be examined to find out the cause, one of which can be caused by contraception /


May be useful,

: by

Related Question

Stomach Pain When Taking Ciprofloxacin?

Stomach Pain When Taking Ciprofloxacin?

(1 year ago)

Hello, I want to ask, I have a history of high stomach acid, and a week ago the head, face, ear felt full. the doctor said that my nose was bent so it could cause something like th... Read more

Reddish Warts Appear After Using A Mole Remover?

Reddish Warts Appear After Using A Mole Remover?

(1 year ago)

After using a mole remover, appear like reddish warts on the treated part, advice and what steps should be done... Read more

Causes And Treatment Of Decreased Appetite, Weight Loss And Weakness After Taking Herbal Medicine?

Causes And Treatment Of Decreased Appetite, Weight Loss And Weakness After Taking Herbal Medicine?

(1 year ago)

I want to ask, I took Chinese medicine such as fattening drugs for about 1.5 years after I stopped. I really felt drop, fatigue, lack of appetite, nausea and vomiting, even my weig... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *